Generalizing Determinization from Automata to Coalgebras

Leiden Repository

Generalizing Determinization from Automata to Coalgebras

Type: Article / Letter to editor
Title: Generalizing Determinization from Automata to Coalgebras
Author: Silva, A.M.Bonchi, F.Bonsangue, M.M.Rutten, J.J.M.M.
Journal Title: Logical Methods in Computer Science
Issue: 1
Volume: 9
Start Page: 1
End Page: 27
Pages: 27
Issue Date: 2013
Uri: https://arxiv.org/abs/1302.1046
Handle: http://hdl.handle.net/1887/56678
 

Files in this item

Description Size View
application/pdf Logical_Methods_in_Computer_Science_9oe2013oe9.pdf 2bytes View/Open Full text at publisher site

This item appears in the following Collection(s)